# SDR 9JLA2018071300001

- Difficulty date: May 18, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680SOV
- Aircraft serial: 6800004
- Aircraft time: 2,600 hours, 1,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DA671307271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE DOCUMENT INSPECTION THE MAINTENANCE VENDOR DISCOVERED A CRACKED FRAME AT FS 72 IN THE NOSE LANDING GEAR WHEEL WELL TUNNEL. DURING THE REMOVAL OF THE CRACKED FRAME SECTION, THEY IDENTIFIED OTHER CRACKS IN A DOUBLER ASSOCIATED WITH THE FS 72 SECTION WHICH REQUIRED REPAIRS.
